Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sci China Phys Mech Astron

Search In Journal Title:

Abbravation: Science China Physics, Mechanics & Astronomy

Search In Journal Abbravation:

Publisher

Science China Press

Search In Publisher:

DOI

10.1007/s00396-010-2192-z

Search In DOI:

ISSN

1869-1927

Search In ISSN:
Search In Title Of Papers:

Modified perturbation method for eigenvalues of st

Authors: Chong Wang ZhiPing Qiu
Publish Date: 2014/07/10
Volume: 58, Issue: 1, Pages: 1-9
PDF Link

Abstract

In overcoming the drawbacks of traditional interval perturbation method due to the unpredictable effect of ignoring higher order terms a modified parameter perturbation method is presented to predict the eigenvalue intervals of the uncertain structures with interval parameters In the proposed method interval variables are used to quantitatively describe all the uncertain parameters Different order perturbations in both eigenvalues and eigenvectors are fully considered By retaining higher order terms the original dynamic eigenvalue equations are transformed into interval linear equations based on the orthogonality and regularization conditions of eigenvectors The eigenvalue ranges and corresponding eigenvectors can be approximately predicted by the parameter combinatorial approach Compared with the Monte Carlo method two numerical examples are given to demonstrate the accuracy and efficiency of the proposed algorithm to solve both the real eigenvalue problem and complex eigenvalue problem


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: